RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 101, Issue 3  


On Residually Finite Groups of Finite General Rank
D. N. Azarov
323
Spectral Analysis of Operator Polynomials and Higher-Order Difference Operators
A. G. Baskakov, V. D. Kharitonov
330
Probabilistic Models of the Dynamics of the Growth of Cells under Contact Inhibition
Ya. I. Belopol'skaya
346
Analogs of the Globevnik Problem on Riemannian Two-Point Homogeneous Spaces
V. V. Volchkov, Vit. V. Volchkov
359
Properties of Connected Ortho-convex Sets in the Plane
A. M. Dulliev
373
Nil Ideals of Finite Codimension in Alternative Noetherian Algebras
V. N. Zhelyabin, A. S. Panasenko
395
Boundary-Value Problems for Some Higher-Order Nonclassical Differential Equations
A. I. Kozhanov, N. R. Pinigina
403
Linearly Ordered Theories which are Nearly Countably Categorical
B. Sh. Kulpeshov, S. V. Sudoplatov
413
Nonreduced Abelian Groups with $\mathrm{UA}$-Rings of Endomorphisms
O. V. Ljubimtsev
425
Lower Bounds for the Chromatic Numbers of Distance Graphs with Large Girth
A. Sagdeev
430
Majorants of the Dirichlet Kernels and the Dini Pointwise Tests for Generalized Haar Systems
V. I. Shcherbakov
446

Brief Communications
On the Behavior of Harmonic Mappings in Angles
S. I. Bezrodnykh, V. I. Vlasov
474

Papers published in the English version of the journal
Sublinear Operators with Rough Kernel Generated by Calderón–Zygmund Operators and Their Commutators on Generalized Morrey Spaces
F. Gürbüz
429–442
A Generalization of a Classical Number-Theoretic Problem, Condensate of Zeros, and Phase Transition to an Amorphous Solid
V. P. Maslov
488–496
Geodesics inMinimal Surfaces
Carlos M. C. Riveros, Armando M. V. Corro
497–514
Classification of Toeplitz Operators on Hardy Spaces of Bounded Domains in the Plane
Y.-B. Chung
529–541
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019